Authors: Anđelić, Milica
Da Fonseca, Carlos
Simić, Slobodan 
Tošić, Dejan
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On bounds for the index of double nested graphs
Journal: Linear Algebra and Its Applications
Volume: 435
Issue: 10
First page: 2475
Last page: 2490
Issue Date: 15-Nov-2011
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2010.12.017
The index of a simple graph is the largest eigenvalue of its adjacency matrix. It is well-known that in the set of all connected graphs with fixed order and size the graphs with maximal index are nested split graphs. It was recently observed that double nested graphs assume the same role if we restrict ourselves to bipartite graphs. In this paper we provide some bounds (lower and upper) for the index of double nested graphs. Some computational results are also included.
Keywords: Bipartite graphs | Double nested graphs | Largest eigenvalue | Spectral bounds | Spectral radius
Publisher: Elsevier
Project: FCT - Fundação para a Ciência e a Tecnologia, Grant No. SFRH/BD/44606/2008
Serbian Ministry of Science, Grant No. 144015G

Show full item record


checked on Jun 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.